INDIGO Home University of Illinois at Urbana-Champaign logo uic building uic pavilion uic student center

Complete reducibility theorems for modules over pointed Hopf algebras

Show simple item record

Bookmark or cite this item:

Files in this item

File Description Format
PDF ARSJofAlg.pdf (388KB) (no description provided) PDF
Title: Complete reducibility theorems for modules over pointed Hopf algebras
Author(s): Andruskiewitsch, N.; Radford, D.; Schneider, H.J.
Subject(s): reducibility theorems Algebra
Abstract: We investigate the representation theory of a large class of pointed Hopf algebras, extending results of Lusztig and others. We classify all simple modules in a suitable category and determine the weight multiplicities; we establish a complete reducibility theorem in this category.
Issue Date: 2010-12-01
Publisher: Elsevier
Citation Info: Andruskiewitsch, N., Radford, D., & Schneider, H. J. 2010. Complete reducibility theorems for modules over pointed Hopf algebras. Journal of Algebra, 324(11): 2932-2970. DOI: 10.1016/j.jalgebra.2010.06.002
Type: Article
Description: NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Algebra. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Algebra, Vol 324, Issue 11, December 2010. DOI: 10.1016/j.jalgebra.2010.06.002 The original publication is available at
ISSN: 0021-8693
Sponsor: NSA Grant H 98230-06-1-10015, CONICET, ANPCyT, Mincyt (C´ordoba), and Secyt (UNC)
Date Available in INDIGO: 2012-08-21

This item appears in the following Collection(s)

Show simple item record


Country Code Views
United States of America 121
China 31
United Kingdom 6
Germany 4
Netherlands 2


My Account


Access Key